In this paper the initial-boundary value problem for a nonlinear strongly damped wave equation is considered. We analyze the structural stability of solutions of the nonlinear strongly damped wave equation with coefficients from $H^1(\Omega)$.
Structural stability, continuous dependence, strongly damped, nonlinear wave equation
GÜR, ŞEVKET and GÜLEÇ, İPEK
"Structural stability analysis of solutions to the initial boundary value problem for a nonlinear strongly damped wave equation,"
Turkish Journal of Mathematics: Vol. 40:
6, Article 5.
Available at: https://journals.tubitak.gov.tr/math/vol40/iss6/5